# SDR DALA1035889873

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,484 hours, 65,276 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTED SOFT FLOOR IN CTR AISLE NEAR ROW 12 FLOOR PANEL 60C. REPAIRED AND REINSTALLED FLOOR PANEL 60C IAW ER/A 488286-14.
